MAUDE Adverse Event Report: LEONHARD LANG GMBH MEGADYNE; ELECTROSURGICAL DISPERSIVE ELECTRODE

LEONHARD LANG GMBH MEGADYNE; ELECTROSURGICAL DISPERSIVE ELECTRODE
Model Number RS271A30
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As neither a lot number nor involved samples have been made available to the date of this report no investigation could be performed so far.The incidents are reported because it is unknown whether they had to be treated to avoid permanent damage to a body structure.The incidents might not constitute reportable events.We have requested further information, a questionnaire to be completed and customer samples for testing but have received neither.We will provide a follow up report once we have received more information.
 
Event or Problem Description
On (b)(6) 2024 we have been informed about two incidents involving dispersive electrodes.A "cardiovascular procedure" was performed (b)(6).A megadyne dispersive electrode catalog number 0855c (our model rs271a30) and an unknown generator had been used.The initial report was stating that ": the account contact that post op two open heart procedures, when they get the patients out into icu to remove, they are having skin tears, no matter how careful they are with removing the product.Skin tears, patients having to be treated for wound.Caller did not know treatment at time of call." the event date was specified as "unk/unk/2025" and the procedure date as "(b)(6) 2025" no further information was provided on the body type/weight of the patients, patient skin, if skin weakening medical substances have been used (e.G.Steroids), whether the placement sites were prepped, the orientation of the dispersive electrodea relative to the surgical area, the duration of the procedurea despite repeated requests.
 
Additional Manufacturer Narrative
As neither a lot number nor involved samples have been made available to the date of this report no investigation could be performed so far.The incidents are reported because it is unknown whether they had to be treated to avoid permanent damage to a body structure.The incidents might not constitute reportable events.We have requested further information, a questionnaire to be completed and customer samples for testing but have received neither.The initial reporter has informed us on (b)(6) 2025: "per our procedure we only send 3 attempts, so we wont be getting no more information".We therefore will also close out the investigation and the report.No conclusion can be drawn what might have caused the claimed incident.
 
Event or Problem Description
On (b)(6) 2024 we have been informed about two incidents involving dispersive electrodes.A "cardiovascular procedure" was performed at (b)(6), kentucky.A megadyne dispersive electrode catalog number 0855c (our model rs271a30) and an unknown generator had been used.The initial report was stating that ": (.) the account contact that post op two open heart procedures, when they get the patients out into icu to remove, they are having skin tears, no matter how careful they are with removing the product.Skin tears, patients having to be treated for wound.Caller did not know treatment at time of call." the event date was specified as "(b)(6)2025" and the procedure date as "(b)(6)2025".No further information was provided on the body type/weight of the patients, patient skin, if skin weakening medical substances have been used (e.G.Steroids), whether the placement sites were prepped, the orientation of the dispersive electrode relative to the surgical area, the duration of the procedure despite repeated requests.

Brand Name
MEGADYNE
Common Device Name
ELECTROSURGICAL DISPERSIVE ELECTRODE
Manufacturer (Section D)
LEONHARD LANG GMBH
archenweg 56
innsbruck, tirol 6020
AU  6020
Manufacturer (Section G)
LEONHARD LANG GMBH
archenweg 56
innsbruck, tirol 6020
AU   6020
Manufacturer Contact
thomas recheis
archenweg 56
innsbruck, tirol 6020
AU   6020
MDR Report Key21352870
Report Number8020045-2025-00002
Device Sequence Number7959228
Product Code GEI
UDI-Device Identifier39005531507778
UDI-Public(01)39005531507778
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K063161
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRS271A30
Device Catalogue Number0855C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2025
Supplement Date Received by Manufacturer01/16/2025
Initial Report FDA Received Date02/11/2025
Supplement Report FDA Received Date02/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown